English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Riemann-Roch theorem for analytic embeddings

MPS-Authors
/persons/resource/persons235435

Hirzebruch,  Friedrich
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hirzebruch, F., & Atiyah, M. F. (1962). The Riemann-Roch theorem for analytic embeddings. Topology, 1, 151-166.


Cite as: http://hdl.handle.net/21.11116/0000-0004-39F4-9
Abstract
There is no abstract available